# SDR 2011FA0000727

- Difficulty date: September 13, 2011
- Submitted: November 3, 2011
- Operation: General aviation
- Aircraft: N913BJ
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0011
- Aircraft time: 7,171 hours, 6,202 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Annunciator
- Part number: 991211912
- Part serial: 162
- Condition: Shorted
- Location: Windshield Ovrht
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSHIELD OVERHEAT ANNUNCIATOR SHORTED INTERNALLY INSIDE THE ANNUNCIATOR PANEL.
